# SDR 29GA2015100700002

- Difficulty date: October 4, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 32,956 hours, 37,147 cycles
- Engine: Ge CT7TP*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Stiff
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES HARD TO STOP AIRCRAFT.  BRAKES VERY STIFF.  BLEED BRAKE SYSTEM IAW AMM 32-42-00-02.  BRAKE SYS OPS CHECK GOOD.
